# SDR CALA2017051201342

- Difficulty date: May 9, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 76,871 hours, 18,751 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N3001
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER SURFACE DENTED LOCATED APPROXIMATELY 40 INCHES FROM FUSELAGE AND 21 INCHES FROM FRONT SPAR. FOUND TO BE OUT OF LIMITS IAW SRM 55-10-01 ALLOWABLE DAMAGE . CLEANED AND REPAIRED THE AREA IAW SRM 51-70-10.
